# SDR IPXA2021102075135

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,661 hours, 16,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stopped
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR STARTED TO OPEN THEN STOPPED ELECTRICALLYMOVED OUTSIDE HANDLE TO FREE FALL THEN BACK TO NEUTRAL. DOOR OPERATES NORMAL PER AMM 52-10-01 ELECTRICALLY
